# SDR DL757950968

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003147
- Condition: Dented
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HAIL DAMAGE WAS FOUND ON NR 2 L/E SLAT WEDGE.  REPLACED WEDGE PER SRM 57-43-02.
